MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 11MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 11MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74027263
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was reported due to infection and pain.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, no clinical supporting documents were provided to conduct a thorough assessment of the reported issue.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 LT 11MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8458269
Report Number1020279-2019-01227
Device Sequence Number429876
Product Code JWH
UDI-Device Identifier00885556178065
UDI-Public00885556178065
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Catalogue Number74027263
Device Lot Number16EM08662
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR